# SDR C2XA01BT147

- Difficulty date: July 27, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- Aircraft time: 26,109 hours, 31,095 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Venturi
- Part number: S5368201500601
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YUL---CO4372, DURING 1C INSPECTION YUL MAINTENANCE FOUND LAV VENTURI TO BE CORRODED....REMOVED AND REPLACED WITH NEW VENTURI IAW ATR42 SRM 51-25-01.
